EconPapers    
Economics at your fingertips  
 

A Consistent Test for Multivariate Conditional Distributions

Fuchun Li and Greg Tkacz ()

Staff Working Papers from Bank of Canada

Abstract: We propose a new test for a multivariate parametric conditional distribution of a vector of variables yt given a conditional vector xt. The proposed test is shown to have an asymptotic normal distribution under the null hypothesis, while being consistent for all fixed alternatives, and having non-trivial power against a sequence of local alternatives. Monte Carlo simulations show that our test has reasonable size and good power for both univariate and multivariate models, even for highly persistent dependent data with sample sizes often encountered in empirical finance.

Keywords: Econometric; and; statistical; methods (search for similar items in EconPapers)
JEL-codes: C12 C22 (search for similar items in EconPapers)
Pages: 34 pages
Date: 2009
New Economics Papers: this item is included in nep-ecm
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.bankofcanada.ca/wp-content/uploads/2010/02/wp09-34.pdf

Related works:
Journal Article: A Consistent Test for Multivariate Conditional Distributions (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bca:bocawp:09-34

Access Statistics for this paper

More papers in Staff Working Papers from Bank of Canada 234 Wellington Street, Ottawa, Ontario, K1A 0G9, Canada. Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2023-01-25
Handle: RePEc:bca:bocawp:09-34